# SDR DALA13039750930

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,008 hours, 49,758 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Catwalk
- Condition: Stuck
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A LOUD BANGING NOISE BELOW THE ACFT WHILE SEATED ON THE AFT JUMPSEAT. IT WAS DISCOVERED THAT THE CATWALK HAD REMAINED STUCK IN THE UP POSITION -BLOCKING THE EMERGENCY ESCAPE PATH. MX FOUND THE REMOVABLE CEILING PANEL OUT OF ADJUSTMENT AND RESTRICTING THE CATWALK FROM RETURNING TO THE "EXIT PATH" POSITION.  THE CEILING PANEL WAS ADJUSTED AND A FUNCTIONAL CHECK PROVED THE CATWALK MOVED FREELY.
